Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Uses Cialis, it gives firmness and nothing more. Told that not good for heart. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12498 Questions
Question
My boyfriend uses Cialis, all it does is give a little more firmness, nothing like it should be. If it does get a little harder, it goes and comes during intercourse. His doctor says it is not good for his heart. we tried that for a little while and it did the same thing....nothing....
Posted Fri, 4 Oct 2013 in Sexual Problems
 
 
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer:
Should not be used without consulting cardiologist

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Cialis is recommended for use in erectile dysfunction. It is not for use in case of normal individuals.
The waxing and waning of erection can be due to the medicine. He must consult his cardiologist before starting with any such medicine. It is not going to show much effect on individuals not having a sexual dysfunction.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor